Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 301, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Sep 2, 2020, 8:35 PM CDT for 6 counties in North Dakota; 6 counties in Minnesota. It was in force for 55 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2020, 8:35 PM CDT (01:35 UTC)
- Expired
- Sep 2, 2020, 9:30 PM CDT
- In force
- 55 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clay County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Barnes County, ND, Cass County, ND, Grand Forks County, ND, Griggs County, ND, Steele County, ND, Traill County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 35 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 8:38 PM CDT | TSTM WND GST 64 | 7 W Grand Forks, ND | 64 MPH WIND GUST RECEIVED FROM A HOME WEATHER STATION VIA SOCIAL MEDIA |
| Sep 2, 8:42 PM CDT | TSTM WND GST 62 | 1 N Pillsbury, ND | MEASURED GUST AT NDAWN SITE NEAR PILLSBURY |
| Sep 2, 8:46 PM CDT | TSTM WND GST 64 | 5 W Grand Forks, ND | GFK ASOS SITE MEASURED A 64 MPH WIND GUST |
| Sep 2, 8:48 PM CDT | TSTM WND DMG | East Grand Forks, MN | PUBLIC RELAYED A TREE BRANCH DOWN AT 5TH AVE NE BY STAUSS PARK. TIME IS ESTIMATED BY WIND GUST REPORTED IN SAME AREA. |
| Sep 2, 8:48 PM CDT | TSTM WND GST 60 | East Grand Forks, MN | PUBLIC REPORTS 60 MPH WIND GUST IN EAST GRAND FORKS |
| Sep 2, 8:48 PM CDT | NON-TSTM WND DMG | East Grand Forks, MN | PUBLIC RELAYED A TREE DOWN REPORT AT 5TH AVE NE BY STAUSS PARK. TIME IS ESTIMATED BY WIND GUST REPORTED IN SAME AREA. |
| Sep 2, 8:52 PM CDT | TSTM WND GST 49 | 10 W Ada, MN | MEASURED 49 MPH WIND GUST AT MN DOT RWIS HWY 200 MP 9 |
| Sep 2, 8:54 PM CDT | TSTM WND DMG | 2 Se Grand Forks, ND | OFF-DUTY NWS METEOROLOGIST REPORTS 2-3 INCH DIAMETER BRANCHES DOWN ON SOUTH SIDE OF TOWN |
| Sep 2, 8:59 PM CDT | TSTM WND GST 50 | 4 S Buxton, ND | MEASURED WIND GUST AT BUXTON ND DOT RWIS I-29 MP 114 |
| Sep 2, 8:59 PM CDT | TSTM WND GST 59 | Grand Forks, ND | MEASURED WIND GUST AT GRAND FORKS ND DOT RWIS I-29 MP 145 |
| Sep 2, 9:00 PM CDT | TSTM WND DMG | Grand Forks, ND | PUBLIC REPORT OF TREE BRANCHES DOWN APPROXIMATELY 12 INCHES IN DIAMETER AND 20 TO 30 FEET LONG. NEAR RIVERSIDE PARK AREA |
| Sep 2, 9:00 PM CDT | TSTM WND DMG | Grand Forks, ND | PUBLIC REPORT OF LARGE TREE, APPROXIMATELY 24 INCHES IN DIAMETER, SNAPPED IN HALF NEAR RIVERSIDE PARK AREA |
| Sep 2, 9:00 PM CDT | TSTM WND DMG | Hillsboro, ND | PICTURES RELAYED VIA SOCIAL MEDIA OF 4 TO 6 INCH DIAMETER BRANCHES DOWN IN HILLSBORO |
| Sep 2, 9:01 PM CDT | TSTM WND GST 57 | 7 Se East Grand Forks, MN | 57 MPH WIND GUST MEASURED BY MN DOT RWIS HWY 2 MP 8 |
| Sep 2, 9:30 PM CDT | TSTM WND GST 64 | Red Lake Falls, MN | REPORT FROM PUBLIC VIA BROADCAST MEDIA SOCIAL MEDIA |
| Sep 2, 9:30 PM CDT | HAIL 0.88 | 2 W Crookston, MN | TRAINED SPOTTER REPORTS NICKEL SIZED HAIL NEAR CROOKSTON |
| Sep 2, 9:31 PM CDT | TSTM WND GST 55 | 4 S Thief River Falls, MN | PEAK WIND MEASURED AT THE THIEF RIVER FALLS AIRPORT /KTVF/. |
| Sep 2, 9:34 PM CDT | TSTM WND GST 59 | 3 Sw Terrebonne, MN | PERSONAL WEATHER STATION MEASURED 59 MPH WIND GUST |
| Sep 2, 9:35 PM CDT | TSTM WND GST 58 | 3 Wsw Mavie, MN | NDAWN SITE MEASURED 50 KNOT WIND GUST |
| Sep 2, 9:40 PM CDT | TSTM WND DMG | 2 N Fertile, MN | TIME APPROXIMATE AND BASED ON RADAR. REPORTS OF 30-40 TREES DOWN, SOME APPROXIMATELY 3+ FT IN DIAMETER. NEIGHBORING ROOF BLOWN OFF. POWER OUTAGES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.6 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1612 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
390 WUUS53 KFGF 030135 SVRFGF MNC027-089-107-113-119-125-NDC003-017-035-039-091-097-030230- /O.NEW.KFGF.SV.W.0301.200903T0135Z-200903T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Grand Forks ND 835 PM CDT Wed Sep 2 2020 The National Weather Service in Grand Forks has issued a * Severe Thunderstorm Warning for... Southwestern Marshall County in northwestern Minnesota... Red Lake County in northwestern Minnesota... Northwestern Clay County in northwestern Minnesota... Norman County in northwestern Minnesota... Polk County in northwestern Minnesota... Pennington County in northwestern Minnesota... Eastern Grand Forks County in northeastern North Dakota... Northern Cass County in southeastern North Dakota... Traill County in southeastern North Dakota... Southeastern Griggs County in southeastern North Dakota... Northeastern Barnes County in southeastern North Dakota... Steele County in southeastern North Dakota... * Until 930 PM CDT. * At 835 PM CDT, severe thunderstorms were located along a line extending from near Alvarado to near Pillsbury, moving east at 70 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Grand Forks, Thief River Falls, East Grand Forks, Crookston, Grand Forks AFB, Mayville and Ada. This includes Interstate 29 between mile markers 75 and 158. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4698 9665 4709 9825 4820 9715 4813 9562 TIME...MOT...LOC 0135Z 267DEG 61KT 4813 9697 4720 9784 HAIL...<.75IN WIND...60MPH $$ CJ
1 follow-up statement
703
WWUS53 KFGF 030213
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
913 PM CDT Wed Sep 2 2020
MNC089-NDC003-039-091-030223-
/O.CAN.KFGF.SV.W.0301.000000T0000Z-200903T0230Z/
Marshall MN-Griggs ND-Barnes ND-Steele ND-
913 PM CDT Wed Sep 2 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARSHALL...
SOUTHEASTERN GRIGGS...NORTHEASTERN BARNES AND STEELE COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4698 9665 4706 9769 4724 9750 4724 9745
4728 9745 4775 9695 4817 9681 4813 9562
TIME...MOT...LOC 0213Z 267DEG 61KT 4816 9603 4723 9692
$$
MNC027-107-113-119-125-NDC017-035-097-030230-
/O.CON.KFGF.SV.W.0301.000000T0000Z-200903T0230Z/
Red Lake MN-Clay MN-Norman MN-Polk MN-Pennington MN-Grand Forks ND-
Cass ND-Traill ND-
913 PM CDT Wed Sep 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR RED LAKE...NORTHWESTERN CLAY...NORMAN...POLK...PENNINGTON...
SOUTHEASTERN GRAND FORKS...NORTHERN CASS AND TRAILL COUNTIES...
At 913 PM CDT, severe thunderstorms were located along a line
extending from near Mavie to near Grandin, moving east at 70 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Thief River Falls, Crookston, Ada, Hillsboro, Red Lake Falls, Fertile
and Halstad.
This includes Interstate 29 between mile markers 75 and 119.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4698 9665 4706 9769 4724 9750 4724 9745
4728 9745 4775 9695 4817 9681 4813 9562
TIME...MOT...LOC 0213Z 267DEG 61KT 4816 9603 4723 9692
HAIL...<.75IN
WIND...60MPH
$$
CJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 8:06 PM CDT, 29 minutes earlier.
Area forecast discussion, Sep 2, 8:06 PM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
806 PM CDT Wed Sep 2 2020
.UPDATE...
Issued at 806 PM CDT Wed Sep 2 2020
A strong cold front is starting to move into our west CWA with
showers and thunderstorms along and ahead of this lite, and
additional showers expanding into west central MN. While MLCAPE
is relatively low in eastern ND there is higher DCAPE values
greater than 1000 J/KG and a strong low-mid level jet leading to
effective shear values in the 55-65kt range orientated
orthogonally to the cold front. The strongest winds immediately
along and behind the front are likley enhanced by showers, but
there is a stronger convective enhancement due to those
environmental factors where thunderstorms have developed.
Observations further west of our area vary within these diverse
environments (some locations dominated by synoptic/frontal
momentum transfer and others enhanced by convective processes). As
the sun sets and this DCAPE axis moves southeast the stronger
convective component should drop off, and the initial frontal
burst of winds should drop off.
There is also still a stronger surge of CAA later tonight that is
shown by RAP/NAM to progress eastward before loosing momentum in
northwest MN. Short range models show 40-50 mph gust potential
further north and east than the original advisory. Where it
looses momentum/mixing during the overnight/early morning period
is a tough call. It is possible the strong winds may not make it
as far east, and at the same time some HRRR ensemble members shows
the strong winds making all the way to Lake of the Woods.
Decision was made to bump up the start time for our western
advisory and then add counties to our north and east to cover the
potential of this the late night surge of winds, but did not go
quiet as far east as outlying models indicate. Will monitor
trends this evening to see how it evolves.
&&
.SHORT TERM...(This evening through Thursday night)
Issued at 308 PM CDT Wed Sep 2 2020
Winds the primary concern this evening into the overnight as low
pressure traverses the CWA. Strong forcing associated with the SFC
low and along a boundary with strong cold advection will create
showers and possible thunderstorms with ML CAPE 500J/kg. This
activity is expected to move quickly west to east late this
afternoon into the evening with downdraft CAPE values up to
1000J/kg nosing into the warm sector. There in lies the potential
for showers and or thunderstorms to mix down some of the stronger
winds aloft. The HRRR has consistently developed a line of
activity with gusts over 50mph across central ND. The trend in the
CAMS has been a touch slower with the line and subsequently
bringing those strong winds into the Devils Lake area in the 6pm
time frame. With less instability in the valley those winds do
decrease as the line weakens. Mixing does increase in the wake of
the cold front within the CAA regime and the potential to mix
down 850mb winds overnight for the Devils Lake basin down into
the Wahpeton area with gusts to 50mph.
Thursday will see showers end in the east in the morning. Breezy
conditions are in store as NW winds gust to 35 mph and highs
struggle into the mid 60s.
.LONG TERM...(Friday through Wednesday)
Issued at 308 PM CDT Wed Sep 2 2020
The principal opportunity for impactful weather will most likely
present itself early next week, in the form of the potential for
isolated to scattered patches of frost.
At the start on Fri, we would look for temps to trend upward into
the 70s after a cooler Thu and the trend should continue into a
seasonable Sat. A front swinging through early Sun could provide a
RW/TRW chance, but a dearth of moisture/instability would prevent
any impactful precipitation amounts. Behind the front will be colder
air lowering temps during a breezy Sun aftn.
Labor Day will offer high temps that will be most likely shy of 60
degrees for most places. Some guidance presents pcpn chances as a
system swings to the south. Then we head toward the impactful
weather chances. The possibility for areas of frost will present,
more likely Tue night into early Wed. This will largely depend on
cloud cover and wind speed. During this time frame, ensemble 850 mb
temps are projected to "MIN out" with our region in the bullseye of
some sub zero C. temps.
&&
.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 753 PM CDT Wed Sep 2 2020
Several periods of strong winds will move through the region, with
directions shifting from the south to east to northwest as a cold
front moves across eastern ND and northwest MN. In addition, a
large cluster of showers and embedded strong to severe storms is
moving into eastern ND. While most of this activity should weaken
before it reaching KGFK there will still be enhanced wind gusts
possibility and a period of lighting activity. Expect
showers/storms to end late this evening/early Thursday morning,
with a period of MVFR stratus possible in northwest MN in the
morning period.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Wind Advisory from 1 AM to 6 AM CDT Thursday for NDZ008-016-027-
030.
Wind Advisory until 5 AM CDT Thursday for NDZ006-007-014-015-024-
026-028-029-038-039-049-052>054.
MN...Wind Advisory from 1 AM to 6 AM CDT Thursday for MNZ001>005-007-
008-013>015-022-027-029-030-040.
UPDATE...DJR
SHORT TERM...JK
LONG TERM...WJB
AVIATION...DJRHazardous weather outlook, Sep 2, 3:48 PM CDT, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 348 PM CDT Wed Sep 2 2020 NDZ006-007-014-015-024-026-028-029-038-039-049-052>054-032100- Towner-Cavalier-Benson-Ramsey-Eddy-Nelson-Griggs-Steele-Barnes- Cass-Ransom-Sargent-Richland-Western Walsh- 348 PM CDT Wed Sep 2 2020 This hazardous weather outlook is for portions of eastern North Dakota. .DAY ONE...This Afternoon and Tonight Chances for showers and thunderstorms will increase over northeastern North Dakota this afternoon into the evening as low pressure moves through. Some of these storms could have wind gusts to 60mph. Behind the low will be a period of gusty northwest winds in eastern North Dakota tonight with gusts to 50mph possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-030-032100- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Pembina- Eastern Walsh-Grand Forks-Traill- 348 PM CDT Wed Sep 2 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Chances for showers and thunderstorms will increase over northeastern North Dakota this evening then spread eastward as low pressure moves through. Gusts over 40mph are possible with this shower activity into the overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Sep 2, 6:29 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
629 PM CDT Wed Sep 2 2020
NDZ006-007-014-015-054-030015-
Benson ND-Towner ND-Western Walsh County ND-Ramsey ND-Cavalier ND-
629 PM CDT Wed Sep 2 2020
...SIGNIFICANT WEATHER ADVISORY FOR BENSON...TOWNER...SOUTHERN
CAVALIER...RAMSEY AND NORTHWESTERN WALSH COUNTIES UNTIL 715 PM CDT...
At 629 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Calio to near Fillmore. Movement was east
at 50 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Devils Lake, Langdon, Cando, Camp Grafton, Lakewood Park, Leeds and
Fort Totten.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4837 9985 4837 9949 4872 9949 4872 9952
4882 9952 4885 9795 4878 9795 4793 9870
4804 9985
TIME...MOT...LOC 2329Z 288DEG 45KT 4869 9896 4812 9978
CJSpecial weather statement, Sep 2, 7:04 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
704 PM CDT Wed Sep 2 2020
NDZ014-015-024-026-028-030045-
Griggs ND-Nelson ND-Eddy ND-Benson ND-Ramsey ND-
704 PM CDT Wed Sep 2 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BENSON...SOUTHERN
NELSON...SOUTH CENTRAL RAMSEY...NORTHWESTERN GRIGGS AND EDDY COUNTIES
UNTIL 745 PM CDT...
At 703 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wellsburg to 10 miles south of Denhoff.
Movement was east at 60 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
New Rockford, Maddock, McVille, Fort Totten, Sheyenne, Tolna and Red
Willow Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
LAT...LON 4791 9798 4745 9850 4759 9850 4759 9926
4767 9927 4768 9930 4785 9930 4785 9981
4802 9981 4802 9985 4804 9985
TIME...MOT...LOC 0003Z 278DEG 53KT 4789 9969 4733 10020
CJSpecial weather statement, Sep 2, 7:14 PM CDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Grand Forks ND 714 PM CDT Wed Sep 2 2020 NDZ006>008-014>016-026-027-054-030100- Nelson ND-Pembina ND-Benson ND-Eastern Walsh County ND-Towner ND- Western Walsh County ND-Ramsey ND-Grand Forks ND-Cavalier ND- 714 PM CDT Wed Sep 2 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BENSON...SOUTHEASTERN TOWNER...NORTHWESTERN GRAND FORKS...SOUTHERN CAVALIER...NORTHERN NELSON...RAMSEY...WALSH AND SOUTHERN PEMBINA COUNTIES UNTIL 800 PM CDT... At 713 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Hove Mobile Park to near Flora. Movement was east at 45 mph. Wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Devils Lake, Park River, Camp Grafton, Lakota, Lakewood Park, St. Thomas and Michigan. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Grand Forks. && LAT...LON 4869 9880 4864 9711 4795 9809 4798 9977 TIME...MOT...LOC 0013Z 274DEG 38KT 4863 9824 4798 9934 CJ
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:04 PM CDT | Special Weather Statement | FGF | Eddy, Nelson | 41 min |
| Sep 2, 7:10 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Griggs, Nelson, Ramsey | 50 min |
| Sep 2, 7:14 PM CDT | Special Weather Statement | FGF | Benson, Ramsey, Walsh | 46 min |
| Sep 2, 7:54 PM CDT | Severe Thunderstorm Warning | FGF | Eddy, Grand Forks, Griggs, Nelson, Steele, Walsh | 51 min |
| Sep 2, 8:51 PM CDT | Special Weather Statement | FGF | Barnes, Cass, Ransom | 54 min |
| Sep 2, 9:30 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 60 min |
| Sep 2, 9:39 PM CDT | Special Weather Statement | FGF | Beltrami, Pennington | 51 min |
| Sep 2, 9:46 PM CDT | Special Weather Statement | FGF | Becker, Clay | 44 min |
| Sep 2, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Lake of the Woods | 51 min |
| Sep 2, 10:24 PM CDT | Special Weather Statement | FGF | Becker, Hubbard | 66 min |
| Sep 2, 11:04 PM CDT | Special Weather Statement | FGF | Grant | 26 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2020Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.